Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ICU MEDICAL, INC. BAG SPIKE ADAPTER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ICU MEDICAL, INC. BAG SPIKE ADAPTER
Model Number
CL3534
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
07/16/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Complaint received regarding one cl3534.Report states: there was a chemotherapy leak at the connection of the product identified above and the secondary set, cl3520.No adverse patient consequences reported.
New Search
Submit an Adverse Event Report
Brand Name
BAG SPIKE ADAPTER
Common Device Name
BAG SPIKE
Manufacturer
(Section D)
ICU MEDICAL, INC.
4455 atherton dr.
salt lake city 84601
MDR Report Key
6813144
Report Number
2025816-2017-00185
Device Sequence Number
10803674
Product Code
ONB
UDI-Device Identifier
00887709057067
UDI-Public
887709057067
Combination Product (Y/N)
N
Initial Reporter Country
CA
PMA/510(K) Number
K131579
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,distri
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
08/23/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Nurse
Device Model Number
CL3534
Device Catalogue Number
CL3534
Device Lot Number
UNKNOWN
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/25/2017
Initial Report FDA Received Date
08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1